Alert archive / Wisconsin / Small Craft Advisories in 2008
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 13, 2008, 3:46 PM CDT. It took effect at Sep 14, 2008, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 3:46 PM CDT (20:46 UTC)
- In effect from
- Sep 14, 2008, 10:00 AM CDT
- Expired
- Sep 15, 2008, 10:19 AM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
403 WHUS73 KGRB 132046 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM MONDAY... .AN APPROACHING COLD FRONT AND UPPER TROUGH FROM THE NORTHWEST...COMBINED WITH THE REMNANTS OF IKE MOVING SOUTH OF THE AREA WILL CREATE INCREASING NORTH WINDS LATE SUNDAY MORNING. WINDS OF 15 TO 25 KTS WITH SOME HIGHER GUSTS AND WAVES OF 3 TO 6 FT ARE EXPECTED FROM LATE SUNDAY MORNING THROUGH EARLY MONDAY MORNING. LMZ521-522-541>543-140500- /O.NEW.KGRB.SC.Y.0049.080914T1500Z-080915T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY. NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH SOME HIGHER GUSTS...GENERATING WAVES OF 3 TO 6 FT SUNDAY MORNING THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
920 WHUS73 KGRB 140243 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 943 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM MONDAY... .AN APPROACHING COLD FRONT AND UPPER TROUGH FROM THE NORTHWEST... COMBINED WITH THE REMNANTS OF IKE MOVING SOUTH OF THE AREA WILL CREATE INCREASING NORTH WINDS LATE SUNDAY MORNING. WINDS OF 15 TO 25 KTS WITH SOME HIGHER GUSTS AND WAVES OF 3 TO 6 FT ARE EXPECTED FROM LATE SUNDAY MORNING THROUGH EARLY MONDAY MORNING. LMZ521-522-541>543-141045- /O.CON.KGRB.SC.Y.0049.080914T1500Z-080915T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 943 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY. NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH SOME HIGHER GUSTS...GENERATING WAVES OF 3 TO 6 FT SUNDAY MORNING THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS73 KGRB 140854 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 AM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM MONDAY... .A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND TONIGHT ON NORTHWEST WINDS OF 15 TO 25 KNOTS. THE STRONGEST WINDS ARE EXPECTED TO MOVE THROUGH LATE THIS AFTERNOON AND THIS EVENING...WHEN SOME GUSTS TO AROUND 30 KNOTS ARE POSSIBLE. LMZ521-522-541>543-141700- /O.EXT.KGRB.SC.Y.0049.080914T1500Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 354 AM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT MONDAY. INCREASING NORTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. CONDITIONS WILL SLOWLY IMPROVE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
214 WHUS73 KGRB 141539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY... .A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST OF THE REGION. THIS WILL CREATE INCREASING NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-142345- /O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 AM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... INCREASING NORTH WINDS AND BUILDING WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. CONDITIONS WILL SLOWLY IMPROVE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
995 WHUS73 KGRB 142034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY... .A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST OF THE REGION. THIS WILL CREATE INCREASING NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE LATE THIS AFTERNOON THROUGH THE EARLY OVERNIGHT AND WAVES OF 3 TO 6 FT. LMZ521-522-541>543-150445- /O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH WINDS OF 15 TO 25 KTS WITH SOME GUSTS TO 30 KTS AND WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS73 KGRB 150232 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY... .A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST OF THE REGION. THIS WILL CREATE NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE THROUGH THE EARLY OVERNIGHT HOURS...AND WAVES OF 3 TO 6 FT. LMZ521-522-541>543-151045- /O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH WINDS OF 15 TO 25 KTS WITH SOME GUSTS TO 30 KTS AND WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHUS73 KGRB 150839 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM THIS AFTERNOON... .A COOL CANADIAN AIR MASS SURGING INTO THE REGION WILL GENERATE NORTHWEST WINDS OF 15 TO 25 KNOTS EARLY TODAY. THE WIND WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE RIDGES INTO THE AREA. LMZ521-522-541>543-151645- /O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 339 AM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. NORTH WINDS OF 15 TO 25 KTS AND WAVES OF 3 TO 6 FEET ARE EXPECTED THIS MORNING. THE WINDS AND WAVES WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
911 WHUS73 KGRB 151519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT MON SEP 15 2008 LMZ521-522-541>543-151630- /O.CAN.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1019 AM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 3:33 PM CDT, 13 minutes earlier.
Area forecast discussion, Sep 13, 3:33 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT SAT SEP 13 2008 .SHORT TERM...TONIGHT AND SUNDAY. EARLIER FORECAST PRETTY MUCH ON TARGET AS PCPN OVER THE SOUTH AND EAST HAS SHIFTED EAST WITH SUPPORT WEAKENING. DRYING AT MID AND UPPER LEVELS AIDING DIMINISHING TREND. WHILE AREA OVER MN AHEAD OF SHORT WAVE LIFTING NORTHEAST INTO NORTH CENTRAL. WILL HAVE DIMINISHING WORDING IN ZONES AS ENERGY WITH THIS WAVE SHIFTS NORTH OF REGION THIS EVENING. THOUGH WILL NOT GO TOTALLY DRY OVERNIGHT AS MODELS HANG ON TO SIG LLVL MOISTURE OVER AREA. WILL KEEP MENTION OF FOG AND DRIZZLE THROUGH THE NIGHT. UPPER LEVEL CLOUDS FROM IKE ALREADY STREAMING NORTH SO NO BREAKS IN CLOUDS EXPECTED INTO SUN. SECOND...COLD FRONT EXPECTED TO MOVE THROUGH LATER SUN WITH STRONG UPPER TROF MOVING THROUGH LATER SUN NIGHT. MODELS PRETTY MUCH IN AGREEMENT TO KEEP REMAINS OF IKE SOUTH AND EAST OF AREA. WILL CONTINUE PREVIOUS FORECAST TRENDS WITH CHANCE POPS IN AFTERNOON WITH FRONT/TROF. WITH CLOUDS/FOG/DRIZZLE EXPECT LIMITED DIURNAL TEMP FLUCTUATION. GUIDANCE SEEMS REASONABLE. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. MEAN 500 TROUGH CENTERED NEAR MISSISSIPPI VALLEY / WESTERN GREAT LAKES REGION WILL GRADUALLY WEAKEN AND DRIFT EAST AS HI PRES RIDGE OVER WESTERN US MOVES EAST AND BROADENS ACROSS THE CENTRAL CONUS DURING THE WORK WEEK. THIS WILL LEAD TO A RELATIVELY WEAK W-NW FLOW REGIME ACROSS THE NORTHERN US WITH MAIN JET ENERGY FOCUSING FURTHER NORTH INTO CENTRAL CANADA. ANY WEAK FRONTAL SYSTEMS THAT TRY TO WORK INTO WESTERN GREAT LAKES WILL BE MOISTURE DEFICIENT...AS SURFACE HI PRESSURE SPREADING ACROSS MUCH OF THE CENTRAL AND SOUTHERN U.S. CUTS OFF ANY APPRECIABLE GULF MOISTURE. THUS...FEW CHANGES TO PREVIOUS FORECAST AFTER MONDAY...WITH GENERALLY DRY CONDITIONS AND NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED INTO NEXT WEEKEND. MAIN FCST CHALLENGE THIS PERIOD WILL BE SUNDAY NIGHT INTO EARLY MONDAY AS MEDIUM RANGE MODELS FCST SHORTWAVE ENERGY TO MOVE EAST ACROSS THE FORECAST AREA. OPER NAM/GFS BOTH SUGGEST AREA OF SCT SHOWER ACTIVITY TO MOVE ACROSS THE FCST AREA MAINLY BEFORE MIDNIGHT. BUMPED UP POPS A BIT SUNDAY EVENING AS TRENDS IN THE SREF MEAN SUGGEST A BIT SLOWER AND SHARPER TROUGH WITH NEARLY 50 PERCENT OF THE SREF MEMBERS SUGGESTING SOME MEASURABLE PRECIP SUNDAY EVENING. ALSO ADDED POSSIBILTY OF SOME PATCHY DRIZZLE OVER THE FOX VALLEY AFTER MIDNIGHT AS FCST SNDGS SUGGEST LOW-LEVEL MOISTURE MAY LINGER AND WILL STILL BE FAILRY DEEP. SKIES SHOULD GRADUALLY CLEAR DURING THE DAY ON MONDAY FROM NORTHWEST TO SOUTHEAST AS DRIER AIR CONTINUES TO WORK ITS WAY ACROSS THE AREA. GENERALLY DRY AND MILD WEATHER TO DOMINATE THE REMAINDER OF THE WORK WEEK AS HIGH PRESSURE SETTLES IN. && .AVIATION...WIDESPREAD IFR/LIFR CONDITIONS EXPECTED ACROSS THE AREA THROUGH INTO SUN MORNING. GUIDANCE POINTS TO POSSIBLE VLIFR CONDITIONS OVERNIGHT...THOUGH CONFIDENCE IN THIS LOW WITH INCREASING WEST TO NORTHWEST SFC WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/ESB
Hazardous weather outlook, Sep 13, 4:25 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CDT SAT SEP 13 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 425 AM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FOG COULD REDUCE VISIBILITIES TO LESS THAN 1/4 MILE ACROSS PORTIONS OF NORTHERN WISCONSIN EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-141100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 425 AM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. WINDS COULD APPROACH GALE FORCE AT TIMES...ESPECIALLY SUNDAY NIGHT. JS/RDM
Nearby
Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.